MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GROSHONG 3F SINGLE-LUMEN PICC PERIPHERALLY INSERTED CVC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 GROSHONG 3F SINGLE-LUMEN PICC PERIPHERALLY INSERTED CVC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported via health (b)(4) medical devices online database: "e0506 - hemorrhage/bleedingf23 - unexpected medical interventionf05 - delay to treatment/therapya0404 - cracka050401 - fluid leaka26." no other information regarding the event was provided.

Brand Name
GROSHONG 3F SINGLE-LUMEN PICC PERIPHERALLY INSERTED CVC
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12308274
Report Number3006260740-2021-03224
Device Sequence Number17311483
Product Code LJS
UDI-Device Identifier00801741035289
UDI-Public(01)00801741035289
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K926331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number7715305
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2021
Initial Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;